Mathematical Theory and Applications ›› 2022, Vol. 42 ›› Issue (1): 85-91.
Previous Articles Next Articles
Xiao Jiaqi, Yuan Pingzhi*, Lin Xucan
Online:
Published:
Contact:
Supported by:
Abstract:
In this paper, we prove that if n≥4 and a≥0 are integers satisfying a<n3, then
gcd({(nk):a<k<n−a})=∏n=pm+b(n,p), 0≤b(n,p)≤a,p,
As an application of our result, we give an answer to a problem in Hong [16].
Key words: Binomial coefficient , Greatest common divisor
Xiao Jiaqi, Yuan Pingzhi, Lin Xucan. The Greatest Common Divisor of Certain Set of Binomial Coefficients[J]. Mathematical Theory and Applications, 2022, 42(1): 85-91.
Add to citation manager EndNote|Ris|BibTeX
URL: https://mta.csu.edu.cn/EN/
https://mta.csu.edu.cn/EN/Y2022/V42/I1/85